# SDR FDEA202405180948

- Difficulty date: May 18, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A52371123204
- Condition: Cracked
- Location: Mn Dk Crgo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN DECK CARGO DOOR ACTUATOR BEARING FITTING WAS FOUND CRACK AT F23. ACCOMPLISHED THE REPLACEMENT OF BEARING FITTINGS AT MAIN DECK CARGO DOOR FR23-24   LONGN1~LONGN3 I.A.W FEDEX EA NO:T6-5230-T0379211 P1, SEQ NO:1252, TITLE:DOORS-CARGO   DOOR/HYD SYS-MAIN CARGO DOOR ACTUATOR BEARING FITTING REPLACEMENT (FWD AND AFT),   THE REPAIR CLASSIFIED AS CAT.A MAJOR REPAIR PER GMM 6-2-100    NOTED:THIS SDR TYPO AT 5.(C) ,
